Arezoomand, Majid, Taeri, Bijan. (1394). A classification of finite groups with integral bi-Cayley graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(4), 55-61. doi: 10.22108/toc.2015.7807
Majid Arezoomand; Bijan Taeri. "A classification of finite groups with integral bi-Cayley graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4, 4, 1394, 55-61. doi: 10.22108/toc.2015.7807
Arezoomand, Majid, Taeri, Bijan. (1394). 'A classification of finite groups with integral bi-Cayley graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(4), pp. 55-61. doi: 10.22108/toc.2015.7807
Arezoomand, Majid, Taeri, Bijan. A classification of finite groups with integral bi-Cayley graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1394; 4(4): 55-61. doi: 10.22108/toc.2015.7807


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.